# SDR GTIA030145

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Inserts,Sta200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO 160 LBL 44 TO 53 INCHES (9 X 40) FLOOR PNL SOFT/ MUSHY CORRODED INSERTS.  FABBED NEW CABIN FLOORBOARD, STA 200-160 LBL 53.
